Alert archive / Georgia / Freeze Warnings in 2006

Freeze Warning 7, NWS Atlanta, GA

November 2, 200621 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 2, 2006, 2:46 PM EST for 21 counties in Georgia. It took effect at Nov 3, 2006, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 2, 2006, 2:46 PM EST (19:46 UTC)
In effect from
Nov 3, 2006, 1:00 AM EST
Expired
Nov 3, 2006, 9:00 AM EST
In force
8 hr
Issued by
NWS Atlanta, GA
All 21 counties

Banks County, GA, Bartow County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Dade County, GA, Dawson County, GA, Fannin County, GA, Floyd County, GA, Forsyth County, GA, Gilmer County, GA, Gordon County, GA, Hall County, GA, Lumpkin County, GA, Murray County, GA, Pickens County, GA, Towns County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 135 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2006-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2006-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.19395878Sfc1 km3 km6 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
447 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS72 KFFC 021946
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EST THU NOV 2 2006

GAZ001>009-011>016-019>024-030400-
/O.NEW.KFFC.FZ.W.0007.061103T0600Z-061103T1400Z/
/O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE
246 PM EST THU NOV 2 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

COLD CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
SOUTHEAST STATES TODAY...AND STRONG NORTHWEST WINDS WILL DIMINISH
THROUGH THE EVENING. WITH LIGHT WINDS AND CLEAR SKIES...TEMPERATURES
ARE EXPECTED TO DIP BELOW THE FREEZING MARK FOR PORTIONS OF NORTH
GEORGIA EARLY FRIDAY MORNING. THE FREEZING TEMPERATURES WILL BE
GENERALLY ALONG AND NORTH OF A LINE FROM ROME TO GAINESVILLE.

REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD
MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND TENDER
VEGETATION FROM THE COLD TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ025-027-030>039-041>062-066>076-081>086-030400-
/O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE...
ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...
MILLEDGEVILLE...MACON...SWAINSBORO
246 PM EST THU NOV 2 2006

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
SOUTHEAST STATES THROUGH FRIDAY. AS A RESULT...TEMPERATURES ARE
EXPECTED TO DIP BELOW THE FREEZING MARK FOR MUCH OF NORTH AND
CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES
WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM WEST POINT TO
MACON AND SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG
AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER
SOUTH.

REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD
MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND
TENDER VEGETATION FROM THE COLD TEMPERATURES.

$$
3 follow-up statements
000 
WWUS72 KFFC 030202
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
902 PM EST THU NOV 2 2006

GAZ001>009-011>016-019>024-031015-
/O.CON.KFFC.FZ.W.0007.061103T0600Z-061103T1400Z/
/O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE
902 PM EST THU NOV 2 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
FRIDAY...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST FRIDAY.
A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

COLD CANADIAN HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
SOUTHEAST STATES TONIGHT...AND THE NORTHWEST WINDS WILL DIMINISH
TO AROUND 5 MPH AFTER MIDNIGHT. WITH LIGHT WINDS AND CLEAR
SKIES... TEMPERATURES ARE EXPECTED TO DIP BELOW THE FREEZING FOR
PARTS OF NORTH GEORGIA EARLY FRIDAY MORNING. THE FREEZING
TEMPERATURES WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM ROME
TO GAINESVILLE. THESE SAME CONDITIONS WILL CONTINUE FRIDAY NIGHT
WITH TEMPERATURES ONCE AGAIN DROPPING BELOW FREEZING.

REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD
MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND
TENDER VEGETATION FROM THE COLD TEMPERATURES.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

GAZ025-027-030>039-041>062-066>076-081>086-031015-
/O.CON.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE...
ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...
MILLEDGEVILLE...MACON...SWAINSBORO
902 PM EST THU NOV 2 2006

...FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH
SATURDAY MORNING. 

A COLD DOME OF HIGH PRESSURE WILL CONTINUE TO BUILD OVER THE
SOUTHEAST STATES THROUGH FRIDAY. AS A RESULT...TEMPERATURES ARE
EXPECTED TO DIP BELOW THE FREEZING MARK FOR MUCH OF NORTH AND
CENTRAL GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES
WILL BE GENERALLY ALONG AND NORTH OF A LINE FROM WEST POINT TO
MACON AND SWAINSBORO. FREEZING TEMPERATURES COULD PERSIST AS LONG
AS 3 TO 5 HOURS ACROSS NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER
SOUTH.

REMEMBER...A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A
FREEZE EVENT IN AND AROUND THE WATCH AREA. ALL INTERESTS SHOULD
MAKE PREPARATIONS TO PROTECT THE ELDERLY...OUTDOOR PETS AND
TENDER VEGETATION FROM THE COLD TEMPERATURES.

$$
000 
WWUS72 KFFC 030843
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 AM EST FRI NOV 3 2006

GAZ001>009-011>016-019>024-031400-
/O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
/O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
/O.CON.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE
343 AM EST FRI NOV 3 2006

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...
...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY...

A FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING.

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
TODAY. AREAS NORTH OF A LINE FROM ROME TO GAINESVILLE WILL LIKELY DROP
TO NEAR FREEZING BEFORE SUNRISE THIS MORNING. TEMPERATURES SHOULD
BEGIN TO REBOUND AFTER SUNRISE...WITH MOST LOCATIONS ABOVE THE
FREEZING MARK BY MID MORNING.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION.

$$

GAZ025-027-030>039-041>062-066>076-081>086-031645-
/O.UPG.KFFC.FZ.A.0005.061104T0600Z-061104T1400Z/
/O.NEW.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE...
ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...
MILLEDGEVILLE...MACON...SWAINSBORO
343 AM EST FRI NOV 3 2006

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL
DIMINISH...SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH
LIGHT WINDS AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED
TO DIP BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL
GEORGIA EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY
BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO.
FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS
NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$
000 
WWUS72 KFFC 031414
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
914 AM EST FRI NOV 3 2006

GAZ001>009-011>016-019>024-032215-
/O.EXP.KFFC.FZ.W.0007.000000T0000Z-061103T1400Z/
/O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE
914 AM EST FRI NOV 3 2006

...FREEZE WARNING HAS EXPIRED...
...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY...

THE FREEZE WARNING IS NO LONGER IN EFFECT. A FREEZE WARNING
REMAINS IN EFFECT FROM 1 AM TO 9 AM EST SATURDAY. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
TODAY. TEMPERATURES ACROSS AREAS NORTH OF A LINE FROM ROME TO
GAINESVILLE HAVE BEGUN TO REBOUND...AND MOST LOCATIONS ARE ABOVE
FREEZING. 

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...
SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS
AND CLEAR SKIES OVERNIGHT...TEMPERATURES ARE EXPECTED TO DIP
BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
EARLY SATURDAY MORNING. FREEZING TEMPERATURES COULD PERSIST AS
LONG AS 3 TO 5 HOURS ACROSS NORTH GEORGIA.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA SHOULD HAVE ALREADY PROTECTED TENDER VEGETATION.


$$

GAZ025-027-030>039-041>062-066>076-081>086-032215-
/O.CON.KFFC.FZ.W.0008.061104T0600Z-061104T1400Z/
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-WILKES-HARALSON-CARROLL-DOUGLAS-
SOUTH FULTON-DEKALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-
TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-BUTTS-
JASPER-PUTNAM-HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-UPSON-LAMAR-
MONROE-JONES-BALDWIN-WASHINGTON-GLASCOCK-JEFFERSON-CRAWFORD-BIBB-
TWIGGS-WILKINSON-JOHNSON-EMANUEL-
INCLUDING THE CITIES OF...MARIETTA...ATLANTA...LAWRENCEVILLE...
ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT...DECATUR...
CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY...GRIFFIN...
MILLEDGEVILLE...MACON...SWAINSBORO
914 AM EST FRI NOV 3 2006

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
SATURDAY...

HIGH PRESSURE WILL CONTINUE TO BUILD ACROSS THE SOUTHEAST U.S.
THROUGH SATURDAY. AS THE SUN SETS TONIGHT...WINDS WILL DIMINISH...
SETTING UP GOOD RADIATIONAL COOLING CONDITIONS. WITH LIGHT WINDS
AND CLEAR SKIES OVERNIGHT... TEMPERATURES ARE EXPECTED TO DIP
BELOW THE FREEZING MARK ACROSS MUCH OF NORTH AND CENTRAL GEORGIA
EARLY SATURDAY MORNING. THE FREEZING TEMPERATURES WILL GENERALLY
BE ALONG AND NORTH OF A LINE FROM LAGRANGE TO MACON TO SWAINSBORO.
FREEZING TEMPERATURES COULD PERSIST AS LONG AS 3 TO 5 HOURS ACROSS
NORTH GEORGIA...AND 2 TO 4 HOURS FURTHER SOUTH.

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 2, 10:05 AM EST, 4 hours 41 minutes earlier.

Area forecast discussion, Nov 2, 10:05 AM EST, 4 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1005 AM EST THU NOV 2 2006

.UPDATE...
ONLY MINOR CHANGES MADE TO CURRENT FORECAST TRENDS. MAINLY JUST
LOWERED HIGHS A FEW DEGREES FOR THIS AFTERNOON. GOOD COLD
ADVECTION ALREADY STARTING TO GET ROLLING ACROSS THE NORTHWEST...
AND CLOUD COVER SLOW TO DISSIPATE ACROSS THE SOUTH. OTHERWISE
NO MAJOR CHANGES MADE.

&&

.PREV DISCUSSION... (ISSUED 530 AM EST THU NOV 2 2006)

SHORT TERM...(TODAY THROUGH SATURDAY)
LATEST SURFACE MAP SHOWS A COLD FRONT HAS PUSHED JUST SOUTH OF THE
ATLANTA METRO AREA. RADAR SHOWS A FEW LIGHT SHOWERS ACROSS NORTH
GEORGIA...WITH A DISSIPATING TREND NOTED AND EXPECTED TO CONTINUE.
NIL INSTABILITIES AND LITTLE UPPER FORCING SUGGESTS ANY RAIN CHANCE
WOULD BE VERY ISOLATED AT BEST. PLAN TO BEGIN TODAYS FORECAST WITH
NO MENTION OF SHOWERS...BUT WILL MONITOR CLOSELY...AS THE FRONT WILL
BE SLOW TO PUSH ACROSS CENTRAL GEORGIA THIS MORNING...POSSIBLY NOT
EXITING THE CWA TILL AROUND 18Z. A COLD DOME OF HIGH PRESSURE WILL
GRADUALLY BUILD OVER THE SOUTHEAST THRU FRIDAY...SPREADING COOL/DRY
AIR OVER THE REGION THE NEXT COUPLE DAYS. LOWS ACROSS NORTH GEORGIA
TONIGHT WILL DIP CLOSE TO THE FREEZING MARK. HOWEVER...EXPECT 5KT
WIND TO HINDER FREEZE AND/OR FROST THREAT TONIGHT...ALTHO A FEW
SPOTS IN HIGHER ELEVATIONS MAY BRIEFLY HIT THE 32 MARK FRIDAY MORN.
FRIDAY NIGHT WILL BE EVEN COLDER WITH LOWS ACROSS THE UPPER HALF OF
THE STATE DIPPING DOWN AT OR BELOW FREEZING FOR SEVERAL HOURS EARLY
SATURDAY MORN. HAVE DECIDED TO ISSUE A FREEZE WATCH TO GIVE PUBLIC
AND COMMERCIAL INTEREST AMPLE HEADS UP. OTHERWISE...SEASONABLE HIGHS
IN THE 60S WILL PREVAIL FRIDAY AND SATURDAY.

LONG TERM...(SATURDAY NIGHT THROUGH WEDNESDAY)
THE COLD DOME OF HIGH PRESSURE WILL SETTLE OVER THE MID ATLANTIC
REGION ON SUNDAY...WITH COLD AIR DRAINAGE HOLDING A WEDGE IN OVER
MUCH OF THE STATE INTO MID WEEK. GFS SHOWS A COUPLE OF UPPER
DISTURBANCES TRYING TO BRING A FEW SPOTS OF LIGHT RAIN INTO MAINLY
NW GEORGIA ON MONDAY...THEN LIFTS OUT BY TUESDAY. WILL SHOW A SLIGHT
CHANCE OF SHOWERS W...NW FOR WEDNESDAY AS GFS SHOWS A SHARP SHORT WAVE
KICKING OUT OF THE SOUTHERN PLAINS BUT NOT MUCH CONFIDENCE AT THIS
TIME. OTHERWISE...A GRADUAL WARMING TREND IS EXPECTED THRU THE LONG
TERM.

AVIATION...
LOW STRATUS DECK MOVING IN BEHIND FRONTAL PASSAGE WITH NW WINDS
INCREASING AS WELL. WILL SEE CEILINGS IN THE 300 TO 1000FT RANGE
WITH LOW STRATUS CLOUDS ACROSS MOST OF NORTH AND CENTRAL GA THIS
MORNING. WINDS ARE ALSO INCREASING OUT OF THE NW BEHIND THE FRONT SO
SHOULD SEE WINDS IN THE 10...15KT RANGE WITH GUST TO 25KT BY 18...22Z.
ONCE THE SUN COMES OUT AND COMBINES WITH THE NW FLOW THE LOWER CIGS
SHOULD DISSIPATE RAPIDLY AND BECOME SCT...FEW BY 15...17Z. VSBYS ARE NOT
BEING AFFECTED BY THE LOWER CIGS AS THE WINDS ARE NOT ALLOWING ANY
BR/HZ TO DEVELOP.

FIRE WEATHER...
ISSUED A RED FLAG WARNING FOR ENTIRE FORECAST AREA FOR FRIDAY
AFTERNOON. LAST THREE MODEL RUNS CONSISTENTLY INDICATE RH VALUES
WILL DROP TO AROUND 20 TO 25 PERCENT FOR FOUR HOURS OR MORE FRIDAY
AFTERNOON. FUEL MOISTURE SHOULD BE PLENTY DRY ENOUGH BY FRIDAY...
DESPITE THE NORTHERN COUNTIES RECEIVING ALMOST A QUARTER INCH OF
RAIN WEDNESDAY EVENING AND OVERNIGHT.

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          66  36  60  29 /  10   0   0   0
ATLANTA         61  37  59  34 /   5   0   0   0
BLAIRSVILLE     58  33  56  27 /  10   0   0   0
CARTERSVILLE    59  31  57  29 /   5   0   0   0
COLUMBUS        66  41  65  38 /   5   0   0   0
GAINESVILLE     61  34  58  32 /  10   0   0   0
MACON           71  39  64  33 /   5   0   0   0
ROME            60  33  59  30 /   5   0   0   0
PEACHTREE CITY  61  33  59  28 /   5   0   0   0
VIDALIA         76  45  63  35 /  10   0   0   0

&&

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING FROM 12 PM TO 6 PM EST FRIDAY FOR BALDWIN...BANKS...
BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...CHATTAHOOCHEE...
CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...CRISP...
DADE...DAWSON...DEKALB...DODGE...DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...
FLOYD...FORSYTH...GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...LUMPKIN...MACON...MADISON...
MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...
NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PICKENS...
PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...
TREUTLEN...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...WILKES...
WILKINSON.

FREEZE WATCH FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING FOR
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...CATOOSA...CHATTOOGA...
CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DEKALB...
DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...GILMER...GLASCOCK...
GORDON...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...HEARD...HENRY...JACKSON...
JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...LUMPKIN...MADISON...MERIWETHER...
MONROE...MORGAN...MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...
TALIAFERRO...TOWNS...TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WHITE...WHITFIELD...WILKES...WILKINSON.

&&

20
Hazardous weather outlook, Nov 2, 6:45 AM EST, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
645 AM EST THU NOV 2 2006

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031145-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
645 AM EST THU NOV 2 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED.

.SYNOPSIS...
A COLD FRONT OVER CENTRAL GEORGIA WILL CONTINUE PUSHING THROUGH THE
AREA AND BE EAST OF THE STATE BY THIS AFTERNOON. INCREASING
NORTHWEST FLOW BEHIND THE FRONT WILL BRING A COLD AIRMASS INTO
GEORGIA FROM THE NORTHERN AND CENTRAL PLAINS FOR THE END OF THE
WEEK.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
A RED FLAG WARNING IS IN EFFECT FROM 12 PM TO 6 PM FRIDAY ACROSS
NORTH AND CENTRAL GEORGIA ALONG WITH A FREEZE WATCH FOR LATE FRIDAY
NIGHT THROUGH SATURDAY MORNING. NO HAZARDOUS WEATHER IS EXPECTED
SUNDAY THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 1, 8:34 PM ESTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more6 hr
Nov 2, 2:45 AM ESTRed Flag WarningFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more39 hr
Nov 2, 3:06 AM ESTFreeze WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Butts and 65 more25 hr

Nearby

Freeze Warnings in Georgia, 2006Every freeze warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.